Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Fever, painful throat, painful ear and eye, infection. Why?

Hi I took my daughter to the Dr yesterday Cause she started having a fever the day before and said that her throat hurts and her ear hurts and her eye hurts . they gave her zithromax and she's had two doses and now her fever is 102.4 and her throat is still bothering her bad we also have a new dog and I'm worried . I don't know if its an infection or if she has caught rabbis from the dog. What should I do
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
thses are sinus allergies as t causes infection leading to post nasal drip causing inflamation of throat swelling and fever
it also causes ear problems
take metronidazole bd dose 5-7 days as they are fast clearing agents of sinus infection
take antiallergic tab in bd dose
liquid antacids
neomycin h ointment in nose bd
sea water 2 drops at night each nose o clear back of throat and ears
mild antipyretic for fever and pain sos
take 3 wee
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor